Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Haslhofer - R. Müller

A compactness theorem for complete Ricci shrinkers

created by muller on 19 May 2010
modified on 12 Jun 2018

[BibTeX]

Published Paper

Inserted: 19 may 2010
Last Updated: 12 jun 2018

Journal: Geom. Funct. Anal.
Volume: 21
Pages: 1091-1116
Year: 2011

ArXiv: 1005.3255 PDF

Abstract:

We prove precompactness in an orbifold Cheeger-Gromov sense of complete gradient Ricci shrinkers with a lower bound on their entropy and a local integral Riemann bound. We do not need any pointwise curvature assumptions, volume or diameter bounds. In dimension four, under a technical assumption, we can replace the local integral Riemann bound by an upper bound for the Euler characteristic. The proof relies on a Gauss-Bonnet with cutoff argument.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1